About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 724190, 10 pages
http://dx.doi.org/10.1155/2013/724190
Research Article

Optimal Control Problems for Nonlinear Variational Evolution Inequalities

Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 12 November 2012; Revised 4 January 2013; Accepted 6 January 2013

Academic Editor: Ryan Loxton

Copyright © 2013 Eun-Young Ju and Jin-Mun Jeong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Barbu, Analysis and Control of Nonlinear Infinite-Dimensional Systems, vol. 190, Academic Press, Boston, Mass, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. G. Bertotti and I. Mayergoyz, The Science of Hysteresis, Academic Press, Elsevier, 2006. View at Zentralblatt MATH
  3. J.-M. Jeong and J.-Y. Park, “Nonlinear variational inequalities of semilinear parabolic type,” Journal of Inequalities and Applications, vol. 6, no. 2, pp. 227–245, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-L. Lions, “Quelques problèmes de la théorie des équations non linéaires d'évolution,” in Problems in Non-Linear Analysis, pp. 189–342, Edizioni Cremonese, Rome, Italy, 1971. View at Zentralblatt MATH · View at MathSciNet
  5. V. Barbu, Optimal Control of Variational Inequalities, vol. 100 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984. View at MathSciNet
  6. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  7. M. Shillor, Recent Advances in Contact Mechanics, Pergamon Press, 1998.
  8. J. F. Bonnans and D. Tiba, “Pontryagin's principle in the control of semilinear elliptic variational inequalities,” Applied Mathematics and Optimization, vol. 23, no. 3, pp. 299–312, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer, New York, NY, USA, 1971. View at MathSciNet
  10. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, vol. 18 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  11. G. Di Blasio, K. Kunisch, and E. Sinestrari, “L2-regularity for parabolic partial integro-differential equations with delay in the highest-order derivatives,” Journal of Mathematical Analysis and Applications, vol. 102, no. 1, pp. 38–57, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. M. Jeong, Y. C. Kwun, and J. Y. Park, “Approximate controllability for semilinear retarded functional-differential equations,” Journal of Dynamical and Control Systems, vol. 5, no. 3, pp. 329–346, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Tanabe, Equations of Evolution, vol. 6 of Monographs and Studies in Mathematics, Pitman, Boston, Mass, USA, 1979. View at MathSciNet
  14. H. Brézis, Opérateurs Maximaux Monotones et Semigroupes de Contractions dans un Espace de Hilbert, North Holland, 1973.
  15. J. Hwang and S. Nakagiri, “Optimal control problems for the equation of motion of membrane with strong viscosity,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 327–342, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Hwang and S. Nakagiri, “Optimal control problems for Kirchhoff type equation with a damping term,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1621–1631, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J.-P. Aubin, “Un théorème de compacité,” Comptes Rendus de l'Académie des Sciences, vol. 256, pp. 5042–5044, 1963. View at Zentralblatt MATH · View at MathSciNet
  18. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Nordhoff, Leiden, The Netherlands, 1976. View at MathSciNet
  19. R. Dautray and J. L. Lions, “Mathematical analysis and numerical methods for science and technology,” in Evolution Problems, vol. 5, Springer, 1992.